Authors: Dragović, Vladimir 
Radnović, Milena
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Minkowski plane, confocal conics, and billiards
Journal: Publications de l'Institut Mathematique
Volume: 94
Issue: 108
First page: 17
Last page: 30
Issue Date: 19-Dec-2013
Rank: M23
ISSN: 0350-1302
DOI: 10.2298/PIM1308017D
Geometry of confocal conics in the Minkowski plane and related billiard dynamics are studied in details. Periodic trajectories are described and several new examples are presented. Topological properties of the elliptical billiards are analyzed and the results are formulated in the terms of the Fomenko graphs.
Keywords: Confocal conics | Light-like billiard trajectories. | Minkowski plane | Periodic billiard trajectories | Poncelet theorem
Publisher: Mathematical Institute of the SASA
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 
Mathematical Physics Group of the University of Lisbon (Project Probabilistic approach to finite and infinite dimensional dynamical systems, PTDC/MAT/104173/2008)

Show full item record


checked on Jun 22, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.